# SDR 97ZZZX4066

- Difficulty date: June 30, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N6051C
- Make and model: Beech 200BEECH
- Aircraft serial: BB499
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: 265F864
- Condition: Failed
- Location: Nlg
- Part time: 815 hours
- Component: Goodyearaero
- Stage of operation: TO
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AT ROTATION ON AIRCRAFT TAKEOFF ROLL, CREW HEARD A BANG.  LANDING GEAR WAS LEFT EXTENDED, AND A NORMAL LANDING WAS MADE.  INVESTIGATION REVEALED THAT CENTER TREAD SECTION HAD SEPARATED FROM TIRE.  NOSE TIRE REMAINED INFLATED.  SUBMITTER STATED GOODYEAR MANUAL SPEAKS TO CAUSES OF TREAD SEPARATION.
